# SDR ASAA2015021510659

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 31,789 hours, 9,687 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Seal
- Part number: 353A40801
- Condition: Out Of Limits
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SIGMA SEAL HEIGHT IS OUT OF LIMITS IAW TC 78349000.  ACFT GROUNDED.  R & R SIGMA SEAL IAW AMM 49-15-11-000-801 & 49-15-11-400-801.
